Can This Be A Sign Of Something More Serious?

by michelle
(tamaqua,pa)

My son has a bad cough, fever, vomiting. I had given him advil oral suspension, for ages 2-11. after about 5 minutes he threw it back up, do I need to seek medical attention asap?

Comments for Can This Be A Sign Of Something More Serious?

Average Rating starstarstarstarstar

Click here to add your own comments

Rating
starstarstarstarstar
Toddler Fever
by: Ingrid from Toddlers Are Fun

Hi Michelle,
I am sorry to hear about your child not feeling well..:0( I would definitely take him to the pediatrician TODAY! If not, then a Stat Care or ER. Here's why....

If he is vomiting everything including the Advil, he can become dehydrated quickly. Also the ibuprofen is needed to bring down the fever. Toddlers can become dehydrated fast and it's better to go the doctor and get him checked out. It sounds like it potential may be a cold and the flu. The coughing may induce the vomiting as well. Better be safe than sorry. Not to mention the fever must come down. Please let me know how he's doing.

Take Care,
Ingrid Lee
Toddlers Are Fun.com

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Toddler Fever.

Subscribe to our mailing list to receive monthly updates for your toddler. We promise to send you only useful stuff and no spam.